This article is cited in 10 scientific papers (total in 10 papers)
The Kadomtsev–Petviashvili equation and the relations between the periods of holomorphic differentials on Riemann surfaces
B. A. Dubrovin
S. P. Novikov's conjecture that the relations between theta functions that follow from the nonlinear Kadomtsev–Petviashvili equation, well known in mathematical physics, characterize the Jacobian varieties of Riemann surfaces among all Abelian varieties is proved in this paper, except for the possibility of superfluous components.
Bibliography: 15 titles.
PDF file (1289 kB)
Mathematics of the USSR-Izvestiya, 1982, 19:2, 285–296
MSC: Primary 14K20, 14K25, 14K30; Secondary 32G20
B. A. Dubrovin, “The Kadomtsev–Petviashvili equation and the relations between the periods of holomorphic differentials on Riemann surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 45:5 (1981), 1015–1028; Math. USSR-Izv., 19:2 (1982), 285–296
Citation in format AMSBIB
\paper The Kadomtsev--Petviashvili equation and the relations between the periods of holomorphic differentials on Riemann surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Takahiro Shiota, “Characterization of Jacobian varieties in terms of soliton equations”, Invent math, 83:2 (1986), 333
Peter D. Lax, “Mathematics and its applications”, Math Intelligencer, 8:4 (1986), 14
E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49
Y. Kitazawa, “Explicit parametrizations of degenerate surfaces from the KP equation and closed bosonic string amplitudes”, Nuclear Physics B, 297:2 (1988), 338
Peter D. Lax, “The Flowering of Applied Mathematics in America”, SIAM Rev, 31:4 (1989), 533
I. M. Krichever, “Spectral theory of two-dimensional periodic operators and its applications”, Russian Math. Surveys, 44:2 (1989), 145–225
I. A. Taimanov, “Prym varieties of branched coverings and nonlinear equations”, Math. USSR-Sb., 70:2 (1991), 367–384
I. A. Taimanov, “Secants of Abelian varieties, theta functions, and soliton equations”, Russian Math. Surveys, 52:1 (1997), 147–218
Robert Carroll, Jen Hsu Chang, “The whitham equations revisited”, Applicable Analysis, 64:3-4 (1997), 343
A S Fokas, “Lax pairs: a novel type of separability”, Inverse Probl, 25:12 (2009), 123007
|Number of views:|